American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34D45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] T. Jäger and G. Keller. Random minimality and continuity of invariant graphs in random dynamical systems. Trans. Amer. Math. Soc. 368 (2016) 6643-6662.
Abstract, references, and article information   
View Article: PDF

[2] Jitsuro Sugie. Smith-type criterion for the asymptotic stability of a pendulum with time-dependent damping. Proc. Amer. Math. Soc. 141 (2013) 2419-2427.
Abstract, references, and article information   
View Article: PDF

[3] J. J. Sánchez-Gabites. Unstable attractors in manifolds. Trans. Amer. Math. Soc. 362 (2010) 3563-3589. MR 2601600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ning Zhong. Computational unsolvability of domains of attraction of nonlinear systems. Proc. Amer. Math. Soc. 137 (2009) 2773-2783. MR 2497492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John M. Alongi and Gail S. Nelson. Circle rotations. Graduate Studies in Mathematics 85 (2007) 205-208.
Book volume table of contents
View Article: PDF

[6] John M. Alongi and Gail S. Nelson. Irreducible sets. Graduate Studies in Mathematics 85 (2007) 99-137.
Book volume table of contents
View Article: PDF

[7] John M. Alongi and Gail S. Nelson. Flows. Graduate Studies in Mathematics 85 (2007) 1-22.
Book volume table of contents
View Article: PDF

[8] John M. Alongi and Gail S. Nelson. Recurrent points. Graduate Studies in Mathematics 85 (2007) 23-97.
Book volume table of contents
View Article: PDF

[9] John M. Alongi and Gail S. Nelson. Recurrence and Topology. Graduate Studies in Mathematics 85 (2007) MR MR2330357.
Book volume table of contents   

[10] John M. Alongi and Gail S. Nelson. Afterword. Graduate Studies in Mathematics 85 (2007) 197-199.
Book volume table of contents   
View Article: PDF

[11] John M. Alongi and Gail S. Nelson. Test functions. Graduate Studies in Mathematics 85 (2007) 139-195.
Book volume table of contents   
View Article: PDF

[12] John M. Alongi and Gail S. Nelson. Discrete dynamical systems. Graduate Studies in Mathematics 85 (2007) 201-203.
Book volume table of contents   
View Article: PDF

[13] John M. Alongi and Gail S. Nelson. The Hausdorff metric. Graduate Studies in Mathematics 85 (2007) 209-212.
Book volume table of contents   
View Article: PDF

[14] Zhanyuan Hou. Global attractor in autonomous competitive Lotka-Volterra systems. Proc. Amer. Math. Soc. 127 (1999) 3633-3642. MR 1646192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ming-Chia Li. Structural stability on basins for numerical methods. Proc. Amer. Math. Soc. 127 (1999) 289-295. MR 1469420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. L. Zeeman. Extinction in competitive Lotka-Volterra systems . Proc. Amer. Math. Soc. 123 (1995) 87-96. MR 1264833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Geneviève Raugel and George R. Sell. Navier-Stokes equations on thin $3$D domains. I. Global attractors and global regularity of solutions . J. Amer. Math. Soc. 6 (1993) 503-568. MR 1179539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia